# SDR AALA960567

- Difficulty date: April 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N33069
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 512
- System (JASC): 3350 · Emergency Lighting
- Part: Light Strip
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - DURING OVERNIGHT CHECK, EMERGENCY FLOOR LIGHTS BY L3 DOOR FOUND DAMAGED CAUSING SECTION OF LIGHTS AFT OF L3 DOOR TO BE INOPERATIVE.  REPLACED EMERGENCY FLOOR LIGHT STRIP BY L3 DOOR.  SYSTEM GROUND CHECKED NORMAL OPEATION.  (M)
